# SDR VNAA2011072500025

- Difficulty date: July 20, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 17,318 hours, 17,892 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Lt Mlg
- Part time: 14,575 hours, 15,282 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CREW REPORTED UPON LANDING IN CLT THE LT INBOARD MAIN LANDING GEAR TIRE BLEW CAUSING DAMAGE TO THE UNDERSIDE OF THE LEFT FLAP AND HYDRAULIC LINES.  AIRCRAFT WAS TOWED TO GATE.  MAINTENANCE TROUBLESHOT, REPAIRED HYDRAULIC LINES, REPLACED LEFT MAIN TIRES, AND LEFT FLAP.  WORK WAS DONE PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
